# SDR ASAA0280413

- Difficulty date: October 21, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 9936315501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT WING LEADING EDGE BUTT SPLICE DOUBLER IS CRACKED 1.25 INCH AT LOWER AFT EDGE.  REPLACED SPLICE PER SRM 57-32-1, 51-10-4, AND 51-30-2. (M)
